What are the possible side effects of epinephrine and pilocarpine ophthalmic?

0
Posted

What are the possible side effects of epinephrine and pilocarpine ophthalmic?

0

Contact your doctor immediately if you notice any decrease in vision or an increase in “floaters” in your visual field. Rarely, pilocarpine ophthalmic may cause retinal detachment. Retinal detachment can lead to blind spots, floaters in your visual field, and even blindness. Your doctor will want to check your retina before you use this medication to determine if you have an increased risk of retinal detachment. If you experience any of the following serious side effects, stop using epinephrine and pilocarpine ophthalmic and seek emergency medical attention or contact your doctor immediately: • an allergic reaction (swelling of the lips, face, or tongue; difficulty breathing; shortness of breath; or hives); • high blood pressure (severe headache, blurred vision, or flushed skin); or • an irregular or fast heartbeat. Other, less serious side effects may be more likely to occur. Continue to use epinephrine and pilocarpine ophthalmic and talk to your doctor if you experience • burning, st

Related Questions